# SDR P5CA2012080600032

- Difficulty date: July 20, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 47,479 hours, 7,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 RT TENSION TIE AREA FOUND HOLE CRACK AT AFT CHANNEL RUNNING 10 O/C APPROX 0.020 INCH LENGTH.  AFT CHANNEL REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1 FIG 201 AND EO NR 4453A746.
